# SDR 05FDEA01195

- Difficulty date: May 3, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED DENT - BS 1213 - 1223, JUST ABOVE STR 20L.   REPAIRED DENT IAW SRM 53-30-3.
